Peyronies Society Forums

Please login or register.

Login with username, password and session length
Pages: [1]   Go Down

Author Topic: Another Cialis Question  (Read 204 times)

0 Members and 1 Guest are viewing this topic.

GreekGuy85

  • Voting Member
  • **
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 16
Another Cialis Question
« on: May 03, 2021, 01:03:12 PM »

Random question on Cialis -

Taking the daily dose - I think I'm on 10 mg, so when I see 2.5 or 5 I'm thinking maybe the high dose is the answer to my question - BUT here's the question/situation:

I don't have Erectile Dysfunction issues, so the Cialis is strictly for Peyronies Disease (increased bloodflow, more nocturnal erections, etc).  BUT  I've noticed that I am horny so much more. Like not just getting random erections due to the Cialis in my system, but like 16-year old boy HORNY.  And feels like I'm needing to ejaculate much more often than prior to Cialis.  Like multiple times during the day ejaculate (yes, my wrist is now sore, lol).

So I guess my question is - do you think that the increased erections due to Cialis are also triggering my body's production of semen. Like the erections tell the body it's "go time," so I start producing more because the body assumes I'm going to be getting busy soon... and then the increased semen production signals the hormones, etc.  I feel like I have the "blue balls" soreness all the time now, and even after emptying the soreness comes back, leading to more emptying... hence the wrist strain  ;)

Didn't know if any of that thinking is sound, or if I'm looking for excuses, or if it's all in my upper head, etc.

Any thoughts?

GreekGuy
Logged
Nick, Peyronie's for about 2 years.  Good results so far with traction, pump, ADS.  Have seen 4 Urologists, each one worthless.

Hawk

  • Bionic Penis 22cm Titan - Dr. Eid 8/7/18
  • Administrator
  • *****
  • Country: us
  • Offline Offline
  • Gender: Male
  • Posts: 5911
    • Peyronie's Disease
Re: Another Cialis Question
« Reply #1 on: May 03, 2021, 01:14:02 PM »

In a word no.

For one thing, it is Testosterone that elevates a sex drive, not sperm.  Oral Erectile Dysfunction meds have absolutely NO effect on testosterone, or men with prostate cancer would have to avoid it.

Logged
Prostatectomy 2004, radiation 2009, currently 70 yrs old
After pills, injections, VED - Dr Eid, Titan 22cm implant 8/7/18
Hawk - Updated 10/27/18 - Peyronies Society Forums
Pages: [1]   Go Up
 

Related Topics

  Subject / Started by Replies Last post
2 Replies
1555 Views
Last post June 18, 2018, 05:55:32 PM
by WhatNext81
3 Replies
258 Views
Last post May 02, 2021, 04:35:15 PM
by Shane43
8 Replies
784 Views
Last post July 17, 2021, 10:02:06 PM
by PeyroniKirai